# SDR VNAA2011110200029

- Difficulty date: October 27, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 18,451 hours, 19,071 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Crossed
- Location: Sensing Element
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT JETPIPE OVERHEAT FAIL MESSAGE IN FLIGHT EN ROUTE FROM CLT TO BHM.  CREW FOLLOWED QRH, RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT DETECTION SYSTEM, CORRECTED CROSSED JETPIPE SENSING ELEMENT WIRING AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
